# SDR C8GA20090168

- Difficulty date: June 8, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT THE RT WING L/E SKIN IS BENT AT THE NR 5 SLAT OTBD TRACK CUTOUT.  STOP DRILLED CRACK, PERFORMED HFEC INSP FOR VERIFICATION OF CRACK CONTAINMENT, NO CRACKS NOTED. FABRICATED DOUBLER FROM 2024 T3 .063 INCH DIM 8.3 INCH X 7.8 INCH.  INSTALLED REPAIR, NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
